Aa
A
A
Close
Avatar universal
Daivobet permanent skin color change?
Hi,

I have a question regarding the usage of Daivobet. i have mild psoriasis, at the moment symptom free, but i have some red skin at the places that i used daivobet. I read that it can change the pigmentation of the skin.
My question is if this changes are permanent. If they are, should i consider using Dovonex?

Thank you
Cancel
2 Answers
Page 1 of 1
563773 tn?1374250139
Hello,
Daivobet contains Calcipotriol/Betamethasone and may cause skin reddening and even skin color changes. Dovonex contains calcipotriene and may cause skin irritation, Rash, pruritus, dermatitis and worsening of psoriasis. Hence use it only after getting it prescribed from your doctor.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.



Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Thank you for the reply. But are the side effects permanent? The skin reddening and skin color changes.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
Top Dermatology Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
209987 tn?1451939065
Blank
tschock
AB
Avatar f tn
Blank
ingeb
Oslo, Norway